# SDR SWAA2021081727361

- Difficulty date: January 15, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL # 140DF HAS CORROSION ON LOWER SURFACE. 'MARKED' / EVALUATED CORROSION; FOUND TO EXCEED LIMITS; RECEIVED NEW FLOOR PANEL 140DF; P/N 453A2610-20. IAW SRM 53-00-53-1A-1; AIPC 25-52-10-19 ITEM 45 ATAG WN3713
